Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On complete lattices and a problem of Birkhoff and Frink


Author: V. K. Balachandran
Journal: Proc. Amer. Math. Soc. 6 (1955), 548-553
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072852-1
MathSciNet review: 0072852
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [2] G. Birkhoff and O. Frink, Representations of lattices by sets, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 299-316. MR 0027263 (10:279g)
  • [3] L. Nachbin, On a characterization of the lattice of all ideals of a Boolean ring, Fund. Math. vol. 36 (1949) pp. 137-142. MR 0035278 (11:712b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072852-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society